Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Got the RX filled today and started my first pill about 3 hours ago. So far no side effects other than dry lips. Is it possible that can start happening so soon?? I've stocked up on lotions, chapstick, and fish oil. Hopefully this will go well foro me!!!

Good luck to all the accutane users!!!

Share this post


Link to post
Share on other sites

Nah your dry lips arent because of the accutane yet... Your first side effects will probably show up during day 3-4. The first thing you'll notice is dry lips, dry skin and dry eyes (find some very good moisturizer for your skin and lips, and use eye drops!) and you'll probably have somekind of an initial breakout that will last for a few weeks.

Just drink a lot of water (I mean, a LOT, like you were in the desert!) and moisturize daily.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×